# SDR 95ZZZX7010

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N68ND
- Make and model: Bbavia 8KCAB
- Aircraft serial: 66892
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 71256
- Condition: Departed
- Location: Rt Aft
- Part time: 1,622 hours
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

RIGHT REAR WINDOW DEPARTED AIRCRAFT DURING FLIGHT.  LEADING EDGE OF WINDOW IS HELD DOWN BY A METAL STRIP WITH 3 SCREWS.  WINDOW AND NEW SEAL INSTALLED.  OPERATOR SUGGESTS USE OF SEALANT BETWEEN FRAME AND WINDOW ON LEADING EDGE WILL PREVENT AIRFLOW FROM PEELING WINDOW OUT IF SCREWS COME LOOSE.  LEFT WINDOW SHOWED SAME SIGNS AND WAS ALSO REPAIRED/REPLACED BEFORE FLIGHT.
